| Model Number |
39575 |
| Medical Device Problem Codes |
Unraveled Material (1664); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that guidewire detachment occurred resulting in unretrieved device fragments.A gw/035/145 (bx/5) amplatz super stiff guidewire was advanced to cross the lesion.However, after inserting, the wire coating became unraveled.Knotted, and broke-off inside patient.The fragment was unable to be removed.An additional procedure was scheduled for a later date to remove the detached component.No further patient complications reported.
Additional Manufacturer Narrative
B3: date of event: used the event aware date as the date of event was not provided.